Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Distribution of the Zeros of Generalized Airy Functions

V. B. Headley and V. K. Barwell
Mathematics of Computation
Vol. 29, No. 131 (Jul., 1975), pp. 863-877
DOI: 10.2307/2005299
Stable URL: http://www.jstor.org/stable/2005299
Page Count: 15
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Distribution of the Zeros of Generalized Airy Functions
Preview not available

Abstract

We give tables of zeros and values of the generalized Airy functions introduced by Swanson and Headley [SIAM J. Appl. Math., v. 15, 1967, pp. 1400-1412]. The tables enable us to sharpen substantially results on the zeros. We show that the nonreal zeros are asymptotically close to the boundary rays of the sectors obtained in the paper cited. We conjecture from the numerical evidence that the zeros monotonically approach the rays.

Page Thumbnails

  • Thumbnail: Page 
863
    863
  • Thumbnail: Page 
864
    864
  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866
  • Thumbnail: Page 
867
    867
  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875
  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877